Multiport approach for the analysis of microwave nonlinear networks

Sobhy, Mohammed and Hosny, E.A. and Nassef, M.A. (1993) Multiport approach for the analysis of microwave nonlinear networks. International Journal of Numerical Modelling-Electronic Networks Devices and Fields , 6 (1). pp. 67-81. ISSN 0894-3370. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


The state and output equations of the overall networks are derived from the state and output equations o individual multiports and knowledge of the interconnections between them. A generalized lumped-distributed L/D multiport is described by its associated state, output and non-linear equations in the time domain. Any network can be considered as composed of a set of multiports and independent sources. These equations have been incorporated into a computer-aided procedure for the analysis of L/D networks. The procedure can be used for the simulation of any non-linear microwave circuit and offers the facility of developing a multiport equivalent circuit for any linear or non-linear device or subcircuit. Several examples are successfully analysed using the developed general program.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: O.O. Odanye
Date Deposited: 21 Jul 2009 19:11
Last Modified: 09 Jun 2014 12:57
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):